# SDR SWAA2021012644447

- Difficulty date: January 21, 2021
- Submitted: January 26, 2021
- Operation: Air carrier
- Aircraft: N294WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32540
- Aircraft time: 45,200 hours, 27,048 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Rivet
- Condition: Missing
- Location: L1 Door Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD ENTRY DOOR SLIDE HAS RIVET MISSING ON THE FWD GIRT BAR RETAINER HOOK.  RESECURED CLIP, REF SRM 51-40-02.
